Alert archive / Oklahoma / Wind Advisories in 2006
Wind Advisory 10, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 30, 2006, 10:14 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2006, 10:14 AM CST (16:14 UTC)
- Expired
- Mar 30, 2006, 5:49 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 4.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1309 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 301614 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1014 AM CST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT FOR WESTERN AND CENTRAL OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY... .A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY. A DRY LINE ASSOCIATED WITH THIS SYSTEM WILL MOVE EAST ACROSS THE AREA WITH STRONG SOUTH TO WEST WINDS ACROSS THE AREA. OKZ004>048-050>052-TXZ083>090-310000- /O.NEW.KOUN.WI.Y.0010.060330T1614Z-060331T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1014 AM CST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A DRY LINE WILL MOVE EAST ACROSS THE AREA TODAY WITH STRONG SOUTH WINDS EXPECTED EAST OF THE BOUNDARY. TO THE WEST OF THE DRY LINE... WINDS WILL SHIFT TO THE SOUTHWEST AND WEST. WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH ACROSS THE AREA WITH WIND GUSTS UP TO 50 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
1 follow-up statement
000 WWUS74 KOUN 302349 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 549 PM CST THU MAR 30 2006 ...THE WIND ADVISORY HAS BEEN CANCELLED... .WIND SPEEDS HAD DECREASED INTO THE 15 TO 30 MPH RANGE LATE THIS AFTERNOON...AS A STRONG STORM SYSTEM WAS BEGINNING TO PULL AWAY FROM OKLAHOMA. WINDS WILL DECREASE FURTHER THIS EVENING...AND STRONG GUSTS ARE NO LONGER EXPECTED. OKZ004>048-050>052-TXZ083>090-310100- /O.CAN.KOUN.WI.Y.0010.000000T0000Z-060331T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... BURNS FLAT...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 549 PM CST THU MAR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. $$ BURKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 30, 4:15 AM CST, 5 hours 59 minutes earlier.
Area forecast discussion, Mar 30, 4:15 AM CST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
415 AM CST THU MAR 30 2006
.DISCUSSION...
LEAD SHORTWAVE TROUGH CONTINUES TO PROGRESS ACROSS WESTERN KANSAS
AND THE TX/OK PANHANDLES THIS MORNING WITH SCATTERED CONVECTION
DEVELOPING ABOVE THE CAPPING INVERSION NORTH OF DODGE CITY...AND
ALSO NEAR THE EDGE OF THE CAP IN EASTERN NEBRASKA. DESPITE CONTINUED
INFLUENCE FROM THE SHORTWAVE TROUGH...CHANCES OF CONVECTION IN OUR
FORECAST AREA THIS MORNING APPEAR LESS THAN 40 PERCENT AND IS
SOMEWHAT CONDITIONAL ON WHETHER THE CAP CAN WEAKEN SUFFICIENTLY FOR
STORMS TO DEVELOP. NAM BUFFER SOUNDINGS SHED MUCH LIGHT ON THE
SUBJECT BY DEPICTING AN OVERTURNED SOUNDING DUE TO CONVECTION AT GAG
07-08Z WITH VERTICAL MOTION PROFILES SUPPORTING THIS ADJUSTMENT. THE
NAM BETTS/MILLER/JANIC CONVECTIVE SCHEME (BMJ) IS NOTORIOUS FOR
TURNING ON DUE TO CONVECTIVE INSTABILITY REGARDLESS OF CAP...EVEN A
STRONG ONE...WHICH MUST BE REMOVED TO MAINTAIN MODEL STABILITY. THE
MODEL THEN ADJUSTS THE SOUNDING TO A STABLE PROFILE WITH CONVECTIVE
QPF A BI-PRODUCT OF THIS ADJUSTMENT. NOT AS INFORMED ABOUT THE
BEHAVIOR OF THE OTHER MODELS PRECIP SCHEMES THIS MORNING...AS ALL
MODELS PRODUCE FAIRLY WIDESPREAD PRECIP BETWEEN 06-12Z AND NONE IS
DEVELOPING. WITH OBSERVATIONAL TRENDS AND CLOSE INSPECTION OF MODEL
SOUNDINGS SHOWING A STRONG CAPPING INVERSION IN PLACE...WILL KEEP
MOST POPS IN THE 20-40 PERCENT RANGE THROUGH THE MORNING. THE BEST
CHANCES APPEAR ACROSS THE EASTERN HALVES OF NEBRASKA/KANSAS...NEAR
AND EAST OF EVOLVING SURFACE LOW AND ALONG EDGE OF CAP.
SHOULD BE A BUSY AFTERNOON ACROSS THE FORECAST AREA. MODELS CONTINUE
THE TREND OF SHOWING A SLIGHTLY MORE WESTWARD POSITION OF THE
DRYLINE SUGGESTING THAT INFLUENCE AND UPPER LEVEL SUPPORT FROM THE
ASSOCIATED UPPER LOW IS LESS. HOWEVER CONVERGENCE ALONG AN EASTWARD
PROPAGATING DRYLINE IS FORECAST TO CONTINUE WITH MODEST INSTABILITY
AND STRONG SHEAR ALSO DEVELOPING. CURRENT AND FORECAST LOWER LEVEL
WINDS SUPPORT A WIND ADVISORY FOR TODAY...MAINLY A LOWER END EVENT.
BUT WITH A RED FLAG WARNING ALREADY BEING ISSUED FOR THE ENTIRE
AREA...AND CONCERNS FOR SEVERE STORMS...WE FEEL THAT WIND CONCERNS
CAN PROPERLY BE CONVEYED WITH OTHER PRODUCTS INCLUDING THE RED FLAG
WARNING/HWO/NOWCASTS/GRAPHICASTS/ETC...THUS MAINTAIN SIMPLICITY AND
FOCUS.
FRONT CATCHES UP WITH THE FRONT LATE TODAY OVER SOUTHEAST KANSAS
BEFORE MERGING GRADUALLY WITH THE DRYLINE OVER EASTERN OKLAHOMA
TONIGHT...WITH THE FRONT THAN STALLING OVER SOUTHEAST OKLAHOMA...
WHICH HAS BEEN SHOWN FOR SEVERAL MODEL RUNS NOW. FORECAST SOUNDINGS
ACROSS SOUTHEAST OKLAHOMA DISPLAY HIGH CONVECTIVE INSTABILITY FRIDAY
AFTERNOON WITH CAPES OF 2000-3000 J/KG AND 30 TO 45 KTS 0-6 KM
SHEAR. CONVECTIVE INITIATION MAY BE LACKING HOWEVER AS THE FRONT
EXPERIENCES FRONTOLYSIS AS A SHORTWAVE RIDGE BUILDS OVERHEAD. WILL
NEED TO WATCH CLOSELY.
ISENTROPIC UPGLIDE IS FORECAST TO INCREASE IN EARNEST FRIDAY NIGHT
OVER NORTH TEXAS/SOUTHERN OKLAHOMA JUSTIFYING AT LEAST 40 POPS.
FUTURE SHIFTS MAY NEED TO INCREASE IF EVENT LOOKS MORE CERTAIN LATER
TODAY OR TONIGHT. LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY THESE
STORMS.
OTHERWISE...THE EXTENDED PERIODS LOOK JUST AS ACTIVE...WITH THE WARM
SECTOR RETURNING NORTHWARD SATURDAY WITH ADDITIONAL CONVECTION
POSSIBLY CONTINUING FROM FRIDAY NIGHT...AND ALSO ALONG A WEST TEXAS
DEVELOPING DRYLINE. THE DRYLINE MAY THEN SURGE EASTWARD SUNDAY AS
ANOTHER SHORTWAVE TROUGH APPROACHES. MORE DEVELOPMENT APPEARS LIKELY
NEXT TUES/WED AS THE MEDIUM RANGE MODELS SHOW ANOTHER LARGE
AMPLITUDE UPPER TROUGH FORMING OUT WEST.
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 48 78 55 / 40 10 0 20
HOBART OK 81 47 80 55 / 30 10 0 30
WICHITA FALLS TX 82 55 83 60 / 30 10 0 40
GAGE OK 75 40 76 46 / 20 10 0 10
PONCA CITY OK 79 45 76 50 / 50 10 0 10
DURANT OK 80 62 83 64 / 30 40 20 40
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CST THIS
EVENING FOR OKZ004-OKZ005-OKZ006-OKZ007-OKZ008-OKZ009-
OKZ010-OKZ011-OKZ012-OKZ013-OKZ014-OKZ015-OKZ016-OKZ017-
OKZ018-OKZ019-OKZ020-OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-
OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-OKZ031-OKZ032-OKZ033-
OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-
OKZ042-OKZ043-OKZ044-OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-
OKZ051-OKZ052.
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CST THIS
EVENING FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-
TXZ089-TXZ090.
JAMESHazardous weather outlook, Mar 30, 7:59 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
759 AM CST THU MAR 30 2006
OKZ004>048-050>052-TXZ083>090-301800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
700 AM CST THU MAR 30 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND EASTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO THE WEST OF THE MODERATE RISK AREA AND ACROSS
WESTERN AND THE REST OF CENTRAL OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS MAINLY EAST AND NORTH OF A MEDFORD TO
OKLAHOMA CITY... TO SULPHUR... TO ATOKA LINE. THE SLIGHT RISK AREA
IS WEST OF THE MODERATE RISK AND EAST OF A BUFFALO... TO ALTUS
OKLAHOMA LINE.
TIMING...
THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS THIS MORNING. HOWEVER...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
MORNING THROUGH THIS EVENING.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE
MAIN CONCERN. TORNADOES WILL ALSO BE POSSIBLE WITH THE STORMS THIS
AFTERNOON AND EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS
LATE THIS MORNING THROUGH THIS EVENING.
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS MORNING ACROSS THE
CENTRAL PLAINS EXTENDING AS FAR SOUTH AS SOUTHWESTERN KANSAS AS AN
UPPER LEVEL STORM SYSTEM APPROACHES FROM THE CENTRAL ROCKIES.
THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS NEBRASKA AND KANSAS
AND MAY DEVELOP SOUTHWARD INTO OKLAHOMA THIS MORNING AS THE CAP
WEAKENS. INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SEVERE
STORM DEVELOPMENT WITH LARGE HAIL AND STRONG WINDS THE MAIN THREATS.
THESE STORMS WILL THEN MOVE NORTHEASTWARD
AS THE MAIN UPPER SYSTEM MOVES NORTHEASTWARD INTO THE PLAINS
TODAY... A DRY LINE WILL MOVE FROM THE TEXAS AND OKLAHOMA PANHANDLES
EASTWARD INTO WESTERN OKLAHOMA. TO THE EAST OF THE DRYLINE STRONG
SOUTHERLY WINDS WILL CONTINUE TO PULL MOIST UNSTABLE AIR NORTHWARD
THROUGH THE SOUTHERN PLAINS. ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO DEVELOP ALONG THE DRYLINE BY MIDDAY AS IT PUSHES FROM WESTERN
OKLAHOMA INTO CENTRAL OKLAHOMA. INITIAL STORM DEVELOPMENT IS LIKELY
TO BE IN NORTHERN OKLAHOMA WITH STORMS THEN DEVELOPING FURTHER SOUTH
ALONG THE DRYLINE AS IT PUSHES EASTWARD. MODERATE INSTABILITY AND
VERY STRONG WIND SHEAR WILL BE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS AND SUPERCELLS. IN ADDITION TO LARGE HAIL AND
DAMAGING WINDS...TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL
MOVE INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS DURING THE
EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL PERSIST ACROSS WESTERN NORTH TEXAS AND OKLAHOMA
TODAY WITH SUSTAINED SPEEDS OF 20 TO 35 MPH AND OCCASIONAL GUSTS TO
AROUND 40 MPH. THE STRONG WINDS AND WARM TEMPERATURES WILL RESULT IN
VERY HIGH TO EXTREME FIRE DANGER...ESPECIALLY IN WESTERN PARTS OF
OKLAHOMA AND NORTH TEXAS...WHERE THE PASSAGE OF THE DRY LINE WILL
ALSO RESULT IN VERY LOW HUMIDITIES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A COLD FRONT WILL CATCH UP TO THE DRY LINE LATE THURSDAY NIGHT
BEFORE STALLING FROM SOUTHEAST OKLAHOMA INTO NORTH TEXAS FRIDAY.
THUNDERSTORMS WILL BE POSSIBLE NEAR THE BOUNDARY ON FRIDAY WITH
THUNDERSTORMS CHANCES SPREADING NORTHWARD FRIDAY NIGHT AND SATURDAY
AS THE BOUNDARY BEGINS LIFTING NORTHWARD AS A WARM FRONT. SOME OF
THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. HEAVY
RAIN WILL ALSO BE POSSIBLE. THE WEATHER PATTERN WILL REMAIN ACTIVE
WITH THUNDERSTORMS CHANCES AGAIN SUNDAY AND TUESDAY THROUGH
WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
II/MAXWELLIn the hours before
Special weather statement, Mar 30, 9:24 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 924 AM CST THU MAR 30 2006 OKZ014-021-301545- ROGER MILLS OK-BECKHAM OK- 924 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES NORTHWEST OF SAYRE TO ERICK AT 924 AM CST...MOVING NORTHEAST AT 45 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES...INCLUDING THE CITY OF ELK CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Mar 30, 9:31 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 931 AM CST THU MAR 30 2006 OKZ007-008-012-013-018-019-301545- GRANT OK-KAY OK-NOBLE OK-GARFIELD OK-KINGFISHER OK-LOGAN OK- 931 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY... KINGFISHER...LOGAN AND NOBLE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES WEST OF BILLINGS TO 7 MILES NORTHWEST OF CIMARRON CITY AT 931 AM CST...MOVING NORTHEAST AT 55 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD...GRANT...KAY...KINGFISHER...LOGAN AND NOBLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Mar 30, 9:46 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 946 AM CST THU MAR 30 2006 OKZ014-016-021-022-301600- ROGER MILLS OK-CUSTER OK-BECKHAM OK-WASHITA OK- 946 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...ROGER MILLS AND WASHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES SOUTHWEST OF HAMMON TO 9 MILES SOUTH OF SAYRE AT 946 AM CST...MOVING NORTHEAST AT 50 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM...CUSTER...ROGER MILLS AND WASHITA COUNTIES... INCLUDING THE CITY OF ELK CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Mar 30, 9:51 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL BLACKWELL 36.80N 97.28W
03/30/2006 E0.88 INCH KAY OK EMERGENCY MNGR
&&
TY/JPSpecial weather statement, Mar 30, 9:52 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 952 AM CST THU MAR 30 2006 OKZ012-013-019-020-301615- NOBLE OK-GARFIELD OK-PAYNE OK-LOGAN OK- 952 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...LOGAN...NOBLE AND PAYNE COUNTIES. TWO STRONG THUNDERSTORMS WERE DEVELOPING OVER CENTRAL OKLAHOMA. ONE WAS LOCATED FROM 4 MILES SOUTHWEST OF HAYWARD...AND THE OTHER WAS 11 MILES SOUTHWEST OF MERIDIAN AT 952 AM CST. BOTH WERE MOVING NORTHEAST AT 55 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD...LOGAN...NOBLE AND PAYNE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Mar 30, 10:06 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1006 AM CST THU MAR 30 2006 OKZ016-021-022-034-035-301630- CUSTER OK-BECKHAM OK-WASHITA OK-KIOWA OK-GREER OK- 1006 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...GREER... KIOWA AND WASHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES NORTHWEST OF BUTLER TO 5 MILES EAST OF BRINKMAN AT 1006 AM CST...MOVING EAST AT 35 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM...CUSTER...GREER...KIOWA AND WASHITA COUNTIES... INCLUDING THE CITIES OF CLINTON...ELK CITY AND HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:41 AM CST | Severe Thunderstorm Warning | OUN | Kay | 34 min |
| Mar 30, 10:32 AM CST | Severe Thunderstorm Warning | OUN | Kiowa | 43 min |
| Mar 30, 10:43 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Washita | 47 min |
| Mar 30, 11:25 AM CST | Severe Thunderstorm Warning | OUN | Blaine | 35 min |
| Mar 30, 11:44 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Mar 30, 11:57 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 32 min |
| Mar 30, 12:28 PM CST | Severe Thunderstorm Warning | OUN | Kingfisher | 32 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 46 min |
| Mar 30, 1:03 PM CST | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Mar 30, 1:15 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Cotton, Grady, McClain, Stephens | 45 min |
| Mar 30, 1:48 PM CST | Tornado Warning | OUN | Logan | 10 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 27 min |
| Mar 30, 1:56 PM CST | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Mar 30, 1:57 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 48 min |
| Mar 30, 2:34 PM CST | Tornado Warning | OUN | Garvin, Stephens | 26 min |
| Mar 30, 2:58 PM CST | Tornado Warning | OUN | Garvin | 32 min |
| Mar 30, 3:28 PM CST | Severe Thunderstorm Warning | OUN | Garvin | 47 min |
| Mar 30, 4:16 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Pontotoc | 44 min |
| Mar 30, 4:54 PM CST | Severe Thunderstorm Warning | OUN | Love | 51 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 48 min |
| Mar 30, 5:41 PM CST | Severe Thunderstorm Warning | OUN | Love | 49 min |
| Mar 30, 5:43 PM CST | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| Mar 30, 5:03 PM CST | Severe Thunderstorm Warning | OUN | Clay | 27 min |
| Mar 30, 5:51 PM CST | Severe Thunderstorm Warning | OUN | Archer | 24 min |
Nearby
Wind Advisories in Oklahoma, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.